I am a twenty year old woman, and I have had very irregular periods for a very long time. I had my period last December (2007), and then not again until this past May. I finally got it again during the last week of August, at which point I went on Ortho-tri-Cyclen Lo to regulate my menstrual cycle. A week after my period was finished, which was last Thursday August 28th, I got my period AGAIN to my surprise. I felt very sick, very nauseas, with a bad headache and constantly felt like I was going to pass out. My period was also different this time because it was not like regular blood, although it was very heavy, but it was completely BLACK and came out in huge clots with a lot of thick tissue. This made for very painful cramps. I thought that this was just spotting associated with starting the pill, but it continued and continued. Today is now the eighth day, and I STILL have it. Now, it is regular red blood again and still VERY VERY heavy. I am still nauseas, have horrible cramps, and I still feel like I'm going to pass out. I went the gynecologist the other day, and he said it was just due to the pill. But this is very severe, and I just won't stop bleeding.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.